Elderly doctor's hand trembled and shook substantially during my shoulder cortisone injection. There was strong pain at the time. Now, 1 day later my shoulder is very painfull and stiff.
It's not at all unusual for there to be strong pain with that type of injection in the shoulder. I've had several of these injections, and the fact is that they hurt. It's a long needle that has to be maneuvered under and up to get beneath the shoulder cap. It's probable that because of the pain, you tended to not to use your shoulder, or to use it much less than usual. That would lead to the pain and stiffness you felt the next day. You can apply an ice pack, take OTC Aleve or ibuprofen and gently exercise your shoulder. Try some simple arm rotations several times a day and don't hesitate to use your shoulder. I'm not suggesting heavy lifting or an aggressive workout, but your usual day to day activity. The soreness and stiffness should work itself out in a couple of days.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2015 • 1 answer
Posted 17 Aug 2015 • 0 answers
I had a cortisone injections in my shoulder 9 days ago. It was feeling better until yesterday & now?
Posted 21 Aug 2015 • 0 answers
Posted 27 Apr 2016 • 3 answers
Posted 16 May 2018 • 0 answers